Hamilton Mathematics Institute: Geometry and combinatorics of associativity. Slides: [], [], []
SIAM session talk: Recursive Linear Programming on the Balanced Minimal Evolution Polytope
Organized special session: Geometric and algebraic combinatorics.
Algebraic and Combinatorial Computational Biology eds. R. Robeva, M. Macauley, 2018. [ book chapter ] [ arXiv ] [ preprint ]
Algebraic and Geometric Topology, to appear. [ preprint ] [ arXiv ]
Split-facets for Balanced Minimal Evolution Polytopes and the Permutoassociahedron. (with L. Keefe, W. Sands)
Bulletin of Mathematical Biology ,Volume 79, Issue 5, pp 975–994, 2017. [ journal ] [ arXiv ] [ preprint ]
Facets of the Balanced Minimal Evolution Polytope. (with L. Keefe, W. Sands)
Journal of Mathematical Biology , 73(2), pp 447-468, 2016. [ journal ] [ arXiv ] [ preprint ]
Stochastic safety radius on Neighbor-Joining method and Balanced Minimal Evolution on small trees (with J. Xi, J. Xie, and R. Yoshida).
Proceedings of the 10th Workshop on Uncertainty Processing., pp 217-230, 2015. [ proceedings ] [ arXiv ] [ conference : program ]
Convex Polytopes from Nested Posets. (with S. L. Devadoss, S. Reisdorf, P. Showers)
European Journal of Combinatorics 43, pp 229–248, 2015. [ journal ] [ arXiv ] [ preprint ]
Dear NSA: Long-Term Security Depends on Freedom.
Notices of the American Math Society, p7, Jan. 2014. [ journal ] [ preprint ] [ G+]
In-depth discussion at the n-cafe, especially here.
Recursive bijections for Catalan objects. (with M. Kafashan, M. Maleki and M. Strayer)
Journal of Integer Sequences, 16, Article 13.5.3, pp 1-20, 2013. [ journal ] [ arXiv ] [ preprint ]
Cofree compositions of coalgebras. (with A. Lauve & F. Sottile)
Annals of Combinatorics, 17(1), pp 105-130, 2013. [ journal ] [ arXiv ] [ preprint ]
When does compromise prevent more pollution?
(with C. Clemons, J. Cossey, M. Ferrara, T. Norfolk, G. Obeng, D. Ricciardi, G. Young)
Notices of the A.M.S, 59(9), pp 1223-1234, 2012. [ journal ] [ arXiv (soon) ] [ preprint ]
Extending the Tamari lattice to some compositions of species.
Associahedra, Tamari Lattices and Related Structures: Tamari Memorial Festschrift.,
Progress in Mathematics, Vol. 299, pp 187-210, F. Müller-Hoissen, J. Pallo, J. Marcel, J. Stasheff (Eds.), 2012. [ book ] [ arXiv ] [ preprint ] [ contents ]
Cofree compositions of coalgebras (extended abstract). (with A. Lauve & F. Sottile)
DMTCS Proceedings, FPSAC 23, Reykjavik, Iceland. 363-374, 2011. [ journal ] [ arXiv ] [ preprint ]
Pseudograph associahedra. (with M. Carr & S. Devadoss)
Journal of Combinatorial Theory, Series A 118(7), pp 2035-2055, 2011. [ journal ] [ arXiv ] [ preprint ]
Hopf structures on the multiplihedra. (with A. Lauve & F. Sottile)
SIAM Journal on Discrete Mathematics, 24(4), pp 1250-1271, 2010. [ journal ] [ arXiv ] [ preprint ]
Geometric combinatorial algebras: cyclohedron and simplex. (with D. Springfield)
Journal of Algebraic Combinatorics, 32, pp 597-627, 2010. [ journal ] [ arXiv ] [ preprint ]
New Hopf structures on binary trees. (with A. Lauve & F. Sottile)
DMTCS Proceedings,21st Formal Power Series
and Algebraic Combinatorics (Hagenberg, Austria), pp 411-420 , 2009. [ journal ] [ arXiv ] [ preprint ]
Marked tubes and the graph multiplihedron. (with S.L. Devadoss)
Algebraic and Geometric Topology, 8(4), pp 2081–2108, 2008. [ arXiv ] [ journal ]
Convex Hull Realizations of the Multiplihedra
Topology and its Applications, 156, 326-347, 2008. [ arXiv ] [ journal ]
Quotients of the multiplihedron as categorified associahedra.
Homotopy, Homology and Applications, vol. 10(2), pp 227–256, 2008. [ arXiv ] [ journal ]
Operads in iterated monoidal categories (with J. Siehler, E. Seth Sowers)
Journal of Homotopy and Related Structures, 2, pp 1-43, 2007. [ arXiv ] [ journal ]
Classification of braids which give rise to interchange (with F. Humes)
Algebraic and Geometric Topology, 7, pp 1233-1274, 2007. [ arXiv ] [ journal ]
Vertically iterated classical enrichment
Theory and Applications of Categories, 12, pp 299-325, 2004. [ arXiv ] [ journal ]
Enrichment over iterated monoidal categories
Algebraic and Geometric Topology, 4, pp 95-119, 2004. [ arXiv ] [ journal ]
From the Cornell Chronicle :